Advertisement -- Learn more about ads on this site.


    CELEST   28,408
SparkPoints
25,000-29,999 SparkPoints
 
 
I love my medication for all the WRONG REASONS

Wednesday, January 23, 2013

I recently started experiencing fainting feelings out of know where. Quite scary I can tell you.
One minute I would be walking in the shopping center and the next feel as if the floors coming up to meet me. I tried to endure thinking it was something that would pass but it didn't so I had to go and visit a Dr. On taking my blood pressure, she found that it was SKY HIGH....not good!
One reason for high blood pressure can be poor diet. If you're not eating foods that are good for you and provide a well balanced diet for yourself, this can boost your blood pressure up a bit. But truthfully since Dec, my diet has been practically 99% so its doubtful thats what it is.

Stress is probably the most common reason. When you are stressed out about things, it tends to wear your body out and you are that much more easily agitated. When this happens, your blood pressure, just like your adrenaline, can start to rise. I think this more likely applies to me. I have had some serious issues last year which are spilling into this year with my dil being terminally ill and all that goes with this situation. Additionally I have allowed some people to enter my personal space that are very wearing on the nerves. I have extricated myself from them, but sadly too late and the damage is done, which is why the Dr put me onto high blood pressure meds.

First lot of meds, sadly did not do the trick and I had to go back for a second lot of meds.
They aren't working either. Well, they are working in as much as they have brought my blood pressure back to normal, but I'm as dizzy on this meds as much as before I took anything.
I absolutely cannot drive in this condition and I cannot, not drive. Catch 22.

I have switched to homeopathic meds for the high blood pressure and so far so good. I just wish I hadn't had to spend SO MUCH money on meds that didn't work especially as there is no refund for their trial and error with me being the guinea pig.

Now, the reason I LOVE THE MEDS for the WRONG REASON is because while I was on them, I had ZERO appetite. I had to force myself to eat. Absolutely strange for me.
If I didn't force myself to eat, it would get to 14:00 before I even thought to eat anything.
I know the meds are beta-blockers and whatever they were blocking, included my appetite. Even the activity of chewing my food was tough. I would eat something as silly as a boiled egg and feel exhausted in my jaws from the effort. Crazy????

So now I'm on the homeopathic meds and hoping like mad that my lost appetite stays lost.
It would have been so delightful if I could have stayed on the beta blocker meds for several months, I'd be at my goal weight by the end of March lol but its not to be. There is no easy rout to weight loss except dedicated change of attitude, change to healthy eating habits and increase the exercise........so my easy weight loss dream ends here (POP) and the changes I described begin.

I managed to get a little field service done this morning between dizzy spells and tomorrow I have been invited out on a bible study so that will help. And I am being fetched, so I dont have to drive anywhere....yay!
SHARE
  Member Comments About This Blog Post:

RAINBOWMF 1/28/2013 12:05PM

    emoticon mail coming

Report Inappropriate Comment
CADDYBROWN 1/26/2013 11:33PM

    Sorry to hear you are feeling bad. Hope to hear you are up and around soon.

Caddy

Report Inappropriate Comment
CINA-MINI 1/26/2013 3:32PM

    I am sorry that you are dealing with so much.
Hugs!

Report Inappropriate Comment
GAMOMMY3 1/25/2013 4:06PM

    Sounds miserable! So sorry you are suffering with this. I had a friend here who was also suffering from terrible dizziness. Turned out to be an issue with her inner ear. The doc had her do some exercises to "retrain" her brain, and it helped her a great deal. I could ask her for more details if you are interested. Or put her in touch with you directly. In the mean time, I hope you're feeling a bit better today.
emoticon

Report Inappropriate Comment
HUNGRYWOMAN2 1/23/2013 5:21PM

    You are very insightful. Medications are trial and error. Sometimes the side-effects can be detrimental to our health. Each of us has a unique reaction. I understand why you would like to continue, but you are wise to find other outlets.
I hope your condition resolves soon. emoticon

Report Inappropriate Comment
ONLYTEMPORARY 1/23/2013 4:44PM

    I do garlic tabs for my blood pressure. Hope yours is better soon.

Report Inappropriate Comment
LOLAJO54 1/23/2013 3:48PM

    oh boy
high blood pressure is nothing to fool around with.. I was one blessed gal as the first thing I was put on worked .. still taking them but a much smaller dose now ..
exercise
good nutrition no salt
and eliminating stress ..

but gish if you are still having dizzy spells you sure it is not your inner ear problem again??

you just keep paying attention to your body sister and do what it tells you --lol
rest drink lots of water -- eat 5 small meals a day will help too.

hugs Jo
worrying about you! emoticon

Comment edited on: 1/23/2013 3:49:28 PM

Report Inappropriate Comment
BOOKWERME 1/23/2013 3:33PM

    Celeste/, you sure do find some interesting problems to solve...or do they just come running when they see you coming? sorry to hear of this latest struggle. What is if is NOT the BP causing the dizziness? Hope you find relief...and can find balance in treating whatever it is going on with you. I know the stress level IS a difficult issue and we can't control the situations that surround us. Wishing you well, literally! emoticon

Report Inappropriate Comment
DEBBIEANNE1124 1/23/2013 3:25PM

    So sorry you haven't been feeling well, friend. That must really suck.

Try a tablespoon of peanut butter before bed. It helps my blood pressure stay normal.

Report Inappropriate Comment
WALLAHALLA 1/23/2013 1:46PM

    Hope the dizziness goes away.
You wouldn't happen to be going blonde would you? emoticon
Will be praying that this all clears up soon, and the weight loss continues.
emoticon

Report Inappropriate Comment
SHERYLDS 1/23/2013 1:44PM

    I am not a medical professional
but I was diagnosed with hypertension at the age of 23.
(please note I was a lot thinner and far more active then)
After a lifetime of meds, I'm finally normal without BP meds.
I owe this to eliminating most of the starch and sugar in my diet.
Keeping my carbs veggie and fruit based has made a tremendous difference.
If you try this yourself, keep your doctor informed and monitor your BP...
it will make your BP drop, and you need to be careful if you take meds.

Hope you fine a solution that works for you emoticon

Report Inappropriate Comment
LYN-EDWY 1/23/2013 1:39PM

    Balance is soooo very hard to achieve in this system of things.
As you said...there is no easy route.
Jehovah is always there for us and we CAN do it...but He didn't say it was going to be easy. That's why we are all here for each other too.
You sound like you have a good attitude, and we all know that when we have a good day in service, we always feel better when we get home.

emoticon emoticon

Report Inappropriate Comment
LJCANNON 1/23/2013 1:34PM

    emoticon Praying that you get some Real Relief quickly!

Report Inappropriate Comment
NOTSOFLUFFYDAD 1/23/2013 1:29PM

    Hang in there my dear sister. We have to hang on just a few more seconds, Jehovah will get uys there!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.